# SDR HEEA080672

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N5019F
- Make and model: Bell 206L-1
- Aircraft serial: 45244
- Aircraft time: 16,377 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Connector
- Part number: BD131
- Condition: Burned
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CONNECTOR BURNED. REPLACED WITH SERVICEABLE PART.
